MAUDE Adverse Event Report: TRANSFER SET; SET, ADMINISTRATION, INTRAVASCULAR

TRANSFER SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 1C8333
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device manufacturer address 1: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that particulate matter (pm) was observed within an interlink system blood bag spike injection site.The pm was further described as "white discoloration around the septum".This issue was observed when removing the device from the original packaging, prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
Additional information was added to d9, h3, h4, h6 and h10.H10: the device was received for evaluation.Visual inspection was performed and a clear plastic with some white discoloration around the septum was observed in the connector.Functional testing was not performed for this complaint.The reported condition was verified.The cause of the condition was due to improper manual assembly during manufacturing.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
TRANSFER SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
MDR Report Key12344424
Report Number1416980-2021-05125
Device Sequence Number4115862
Product Code FPA
UDI-Device Identifier00085412013619
UDI-Public(01)00085412013619
Combination Product (Y/N)Y
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K811078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number1C8333
Device Lot NumberR20K26058
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2021
Initial Date Received by Manufacturer 07/28/2021
Supplement Date Received by Manufacturer09/17/2021
Initial Report FDA Received Date08/19/2021
Supplement Report FDA Received Date09/23/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1